# SDR FQW2006F00000

- Difficulty date: August 1, 2005
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N12BS
- Make and model: Wsk PZL M18B
- Aircraft serial: 1Z02718
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Broken
- Location: Fuselage
- Part time: 2,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LT LONGERON BROKE JUST FWD OF HORIZONTAL STABILIZER FORWARD FITTING.  (K)
